I have taken Remicade for the past three years and it has been very successful in treating my Crohns. However, it appears it triggered psoraisis and now drug-incuded Lupus (hopefully not permanent Lupus). I have at least four of the symptoms of Lupus and my ANA is positive in high titers.
I take minocycline for the psoraisis, a drug I know can also trigger Lupus as well. My GI has made it clear that if more testing shows Lupus I have to stop Remicade. I am sure I will have to stop minocycline too.
What's next for treating Crohns if you get drug-induced Lupus? It sounds like all anti-TNF medications would be a risk for continuation of the Lupus. I have already tried Busidone and it didn't work. Has anyone else had drug-induced Lupus and had to change to a different med? How did it go? I am afraid I am going to need prednisone and methotrexate, I am scared to death of both of those due to side effects (my mom has been on both my whole life).
Post Edited (artemis111) : 6/21/2018 10:01:28 PM (GMT-6)